MAUDE Adverse Event Report: KARL STORZ GMBH & CO. KG 200MM X 150MM BRUCKER / MESSROGHLI EXTRA LARGE SUPER LOOP SPARE LOOP ; ELECTROSURGICAL, CUTTING, COAGULATION

KARL STORZ GMBH & CO. KG 200MM X 150MM BRUCKER / MESSROGHLI EXTRA LARGE SUPER LOOP SPARE LOOP ; ELECTROSURGICAL, CUTTING, COAGULATION
Model Number 26183MD-S
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Sigmoid colon nicked during surgery.Surgeon stated the "nick" was a result of a defective product (super loop).

Brand Name
200MM X 150MM BRUCKER / MESSROGHLI EXTRA LARGE SUPER LOOP SPARE LOOP
Common Device Name
ELECTROSURGICAL, CUTTING, COAGULATION
Manufacturer (Section D)
KARL STORZ GMBH & CO. KG
mittelstrasse 8
tuttlingen 78532
GM  78532
MDR Report Key8785856
Report NumberMW5088066
Device Sequence Number3205942
Product Code GEI
UDI-Device Identifier04048551393574
UDI-Public(01)04048551393574
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26183MD-S
Device Catalogue Number26183MD-S
Device Lot Number37CH2713
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight83